Volume 17, issue 2 (2013)

Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Kervaire invariants and selfcoincidences

Ulrich Koschorke and Duane Randall

Parametrized ring-spectra and the nearby Lagrangian conjecture

Thomas Kragh

Appendix: Mohammed Abouzaid

A universal characterization of higher algebraic $K\mkern-4mu$–theory

Andrew J Blumberg, David Gepner and Gonçalo Tabuada

Saturated fusion systems as idempotents in the double Burnside ring

Kári Ragnarsson and Radu Stancu

On the number of ends of rank one locally symmetric spaces

Matthew Stover

On the equivalence of Legendrian and transverse invariants in knot Floer homology

John A Baldwin, David Shea Vela-Vick and Vera Vértesi

Knot contact homology

Tobias Ekholm, John B Etnyre, Lenhard Ng and Michael G Sullivan

Betti numbers of finite volume orbifolds

Iddo Samet

Poincaré invariants are Seiberg–Witten invariants

Huai-liang Chang and Young-Hoon Kiem

Characteristic classes of Hilbert schemes of points via symmetric products

Sylvain Cappell, Laurentiu Maxim, Toru Ohmoto, Jörg Schürmann and Shoji Yokura

Addendum to “Commensurations and subgroups of finite index of Thompson's group $F$”

José Burillo, Sean Cleary and Claas E Röver

Continuous families of divisors, paracanonical systems and a new inequality for varieties of maximal Albanese dimension

Margarida Mendes Lopes, Rita Pardini and Gian Pietro Pirola

Contact Anosov flows on hyperbolic 3–manifolds

Patrick Foulon and Boris Hasselblatt

Publication of this issue is now complete.